User menu

Special nonuniform lattice (snul) orthogonal polynomials on discrete dense sets of points

Bibliographic reference Magnus, AP.. Special nonuniform lattice (snul) orthogonal polynomials on discrete dense sets of points.International Conference on Orthogonality, Moment Problems and Continued Fractions (DELFT UNIV TECHNOL, DELFT (Netherlands), Oct 31-nov 04, 1994). In: Journal of Computational and Applied Mathematics, Vol. 65, no. 1-3, p. 253-265 (1995)
Permanent URL http://hdl.handle.net/2078.1/62941